Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 43, NWS Tulsa, OK

April 13, 2018Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2018, 5:59 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 5:59 PM CDT (22:59 UTC)
Expired
Apr 13, 2018, 6:45 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 148 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:23 PM CDTTSTM WND DMG3 S Clayton, OKNUMEROUS LARGE LIMBS DOWN. ROOF DAMAGE TO A BARN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:20 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 577 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
577 m²/s²
0-3 km storm-relative helicity
755 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS54 KTSA 132259
SVRTSA
OKC023-127-132345-
/O.NEW.KTSA.SV.W.0043.180413T2259Z-180413T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
559 PM CDT FRI APR 13 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Pushmataha County in southeastern Oklahoma...
  Northeastern Choctaw County in southeastern Oklahoma...

* Until 645 PM CDT

* At 559 PM CDT, severe thunderstorms were located along a line
  extending from 2 miles northeast of Kosoma to 3 miles northeast of
  Soper, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Antlers...                        Clayton...
  Rattan...                         Soper...
  Snow...                           Tuskahoma...
  Stanley...                        Kiamichi...
  Kellond...                        Clayton Lake State Park...
  Kent...                           Messer...
  Moyers...                         Nashoba...
  Kosoma...                         Dunbar...
  Cloudy...                         Oleta...
  Sobol...                          Eubanks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3401 9576 3440 9571 3468 9526 3468 9513
      3412 9518
TIME...MOT...LOC 2259Z 237DEG 39KT 3436 9558 3407 9566 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
769 
WWUS54 KTSA 132315
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
615 PM CDT FRI APR 13 2018

OKC023-127-132345-
/O.CON.KTSA.SV.W.0043.000000T0000Z-180413T2345Z/
Pushmataha OK-Choctaw OK-
615 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES...

At 615 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Stanley to 4 miles east of Kent,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Antlers...                        Clayton...
Rattan...                         Clayton Lake State Park...
Kent...                           Snow...
Tuskahoma...                      Messer...
Stanley...                        Nashoba...
Kiamichi...                       Dunbar...
Cloudy...                         Oleta...
Corinne...                        Sobol...
Apple...                          Speer...
Dela...                           Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3403 9567 3450 9555 3468 9526 3468 9513
      3412 9518
TIME...MOT...LOC 2315Z 234DEG 39KT 3448 9541 3411 9555 

HAIL...1.00IN
WIND...60MPH
 
$$
694 
WWUS54 KTSA 132329
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
629 PM CDT FRI APR 13 2018

OKC023-127-132345-
/O.CON.KTSA.SV.W.0043.000000T0000Z-180413T2345Z/
Pushmataha OK-Choctaw OK-
629 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTH CENTRAL PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES...

At 629 PM CDT, a severe thunderstorm was located near Rattan, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Rattan...                         Snow...
Nashoba...                        Cloudy...
Oleta...                          Messer...
Corinne...                        Apple...
Sobol...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3406 9549 3436 9548 3454 9514 3412 9518
TIME...MOT...LOC 2329Z 242DEG 37KT 3417 9540 

HAIL...1.00IN
WIND...60MPH
 
$$
797 
WWUS54 KTSA 132342
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
642 PM CDT FRI APR 13 2018

OKC023-127-132351-
/O.EXP.KTSA.SV.W.0043.000000T0000Z-180413T2345Z/
Pushmataha OK-Choctaw OK-
642 PM CDT FRI APR 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES WILL EXPIRE AT 645 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail 
and gusty winds are still possible with this thunderstorm.

A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

LAT...LON 3406 9549 3436 9548 3454 9514 3412 9518
TIME...MOT...LOC 2341Z 237DEG 39KT 3424 9528 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:06 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 13, 4:06 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
406 PM CDT Fri Apr 13 2018

.DISCUSSION...

The Plains states will continue their busy day today and into
Saturday with trough ejecting out of the intermountain west and
into the central conus. The Central and Northern High Plains will
see blizzard conditions ramp up this afternoon and evening with
winds in excess of 60-65 mph. Anyone traveling west towards the
Rocky Mountain Front Range, especially along I-70 and I-80, should
consider alternate routes, or reconsider their travel plans, as
travel will be extremely dangerous if not impossible. Major
roadways will likely be closed due to strong winds, moderate to
heavy snow and blowing snow, and visibility under 1/4 mile.
Further south, strong winds will make traveling difficult and
blowing dust will pose visibility issues across the OK/TX
Panhandles, SW Kansas, and SE Colorado. As we move
eastward...critical to extreme fire weather conditions will
develop and continue through this evening across portions of
south-central Kansas, western Texas, and much of Oklahoma. Over
eastern Oklahoma, western Arkansas, and the ArkLaTex region...the
primary focus will be on ongoing severe thunderstorms this
afternoon and evening...with all modes of severe possible.

Scattered line of severe thunderstorms that developed along the
incoming dryline have moved into the eastern edge of the CWA early
this afternoon. These storms will progress east-northeast fairly
quickly given storm motion in excess of 45-50 mph. Storms should be
east of Highway 75 by 4-5 PM and entering NW Arkansas by around 6-7
PM. Severe threat will diminish behind this line as instability
quickly drops off behind the dryline. Severe threat will then become
more focused across the ArkLaTex region later this evening.

The cold front has currently progressed into central Kansas and
down through the OK/TX Panhandles. Afternoon temperatures have
climbed into the 80s this afternoon but 30s and 40s will move
overnight after the front swings through. Storm chances will
decrease tonight as front catches up to the dryline and pushes
eastward.

Winds will shift to northwesterly behind the front and with tight
pressure gradient in place...will see gusty winds through the day
Saturday. Relative humidity will recover slightly Saturday but given
gusty winds and continued dry conditions in portions of the forecast
area, fire weather concerns will remain elevated.

Saturday and Sunday will be on the cool side as upper level system
translate east and cold surface high slides in Saturday night.
Temperatures look to drop into the upper 20s and lower 30s across
much of the forecast area by early Sunday morning.

For the remainder of the forecast period...cooler weekend
temperatures will give way to a quick warm-up with temperatures to
near 80 degrees by Tuesday. An upper level system and associated
cold front will cool temperatures again by mid-week but system looks
to remain dry across the forecast area. Another system approaches
late in the week and appears to be our next best chance for
precipitation.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  51  31  52 /  30  10  10   0
FSM   46  58  33  54 /  60  10  10   0
MLC   42  55  31  55 /  40   0   0   0
BVO   41  51  30  52 /  30  10  10   0
FYV   44  53  31  48 /  50  10  10  10
BYV   45  55  30  46 /  60  10  10  10
MKO   42  54  31  53 /  40  10  10   0
MIO   42  51  31  49 /  40  10  20  10
F10   40  53  30  53 /  40   0   0   0
HHW   47  57  34  57 /  50   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 PM CDT this evening for OKZ054>070.

     Red Flag Warning until 10 PM CDT this evening for OKZ054-059-064-
     065.

AR...Wind Advisory until 7 PM CDT this evening for ARZ001-002-010-011.

&&

LONG TERM....11
Hazardous weather outlook, Apr 13, 5:19 PM CDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
519 PM CDT Fri Apr 13 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
519 PM CDT Fri Apr 13 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...Along and northwest of a Hugo to Muskogee to Jay line.
	ONSET...Ongoing.

Area at greatest risk...west of Highway 75 in northeast Oklahoma.

DISCUSSION...
Scattered strong to severe thunderstorms are ongoing across
eastern Oklahoma and northwest Arkansas to the east of a dryline
that has moved into Osage and Pawnee counties. The strongest
storms will be capable of producing hail to the size of baseballs,
damaging winds to around 70 mph, and isolated tornadoes. The
severe threat will shift east of the region by 10-11 PM.

Critical fire weather conditions have developed behind the
dryline across western Osage and western Pawnee counties, and may
spread a bit farther east through early this evening. To the west
of the dryline, very warm, dry, and windy conditions will lead to
very aggressive fire behavior.

South to southwest winds will gust to 30 to 40 miles an hour at
times through sunset. A gradual drop in intensity is expected by
early evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY and SUNDAY...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Very High Fire Weather Potential...High Wind Potential.
WEDNESDAY and THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Strong and gusty northwest winds are expected this weekend behind
a cold front and strong upper level storm system. Freezing
temperatures are expected across parts of northeast Oklahoma and
northwest Arkansas both Sunday and Monday mornings.

Strong south winds and warmer temps return early next week, as
will an increase in the fire weather danger.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 13, 3:14 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 PM CDT FRI APR 13 2018

ARZ001-002-132100-
Carroll AR-Benton AR-
314 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 400 PM CDT...

At 314 PM CDT, a strong thunderstorm was located 3 miles northeast of
Northwest Arkansas Regional Airport, moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Rogers...                         Bentonville...
Eureka Springs...                 Bella Vista...
Lowell...                         Pea Ridge...
Cave Springs...                   Decatur...
Highfill...                       Garfield...
Gateway...                        Beaver...
Northwest Arkansas Regional Air...
Hiwasse...
Miller...                         Centerton...
Avoca...                          Beaver Lake...
Larue...                          Pleasant Ridge...

This includes Interstate 49 between mile markers 76 and 84, and
between mile markers 86 and 93.

A tornado watch remains in effect until 1000 PM CDT for northwestern
Arkansas.

LAT...LON 3649 9348 3621 9422 3622 9433 3618 9434
      3634 9447 3650 9424 3650 9349
TIME...MOT...LOC 2014Z 229DEG 45KT 3631 9426

69
Special weather statement, Apr 13, 3:28 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT FRI APR 13 2018

ARZ019-020-029-OKZ072-076-132115-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
328 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES UNTIL 415 PM CDT...

At 327 PM CDT, a strong thunderstorm was located over Spiro, moving
northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Gans...
Chester...                        Moffett...
Rudy...                           Lee Creek...
Fort Smith Regional Airport...    Short...
Lake Fort Smith...                Figure Five...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 15.
 Interstate 40 in Oklahoma between mile markers 313 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 39.

A tornado watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3510 9460 3531 9478 3564 9453 3564 9447
      3570 9448 3574 9445 3574 9390
TIME...MOT...LOC 2027Z 215DEG 44KT 3523 9463

69
Local storm report, Apr 13, 3:38 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             BEGGS                   35.74N 96.07W
04/13/2018  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

&&

RJS
Local storm report, Apr 13, 4:21 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TORNADO          MOUNTAINBURG            35.64N 94.17W
04/13/2018                   CRAWFORD           AR   LAW ENFORCEMENT

            SPRINGDALE ASP ADVISES THAT ONE HOME DAMAGED.

&&

RJS
Special weather statement, Apr 13, 4:54 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CDT FRI APR 13 2018

OKZ067-068-070-132230-
Muskogee OK-Cherokee OK-Wagoner OK-
454 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...CENTRAL
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 530 PM CDT...

At 454 PM CDT, a strong thunderstorm was located over Muskogee,
moving northeast at 65 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Fort Gibson...
Okay...                           Hulbert...
Porter...                         Tullahassee...
Peggs...                          Sequoyah State Park...
Lost City...

A tornado watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

LAT...LON 3614 9510 3586 9482 3567 9539 3584 9555
      3608 9520 3607 9512 3613 9512
TIME...MOT...LOC 2154Z 236DEG 55KT 3577 9538
Special weather statement, Apr 13, 5:06 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
506 PM CDT FRI APR 13 2018

ARZ019-029-OKZ076-132245-
Sebastian AR-Crawford AR-Le Flore OK-
506 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...SEBASTIAN
AND NORTHEASTERN LE FLORE COUNTIES UNTIL 545 PM CDT...

At 506 PM CDT, a strong thunderstorm was located over Poteau, moving
northeast at 50 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Greenwood...
Barling...                        Pocola...
Lavaca...                         Arkoma...
Wister...                         Hackett...
Howe...                           Bonanza...
Midland...                        Cameron...
Excelsior...                      Fort Smith Regional Airport...
Bloomer...                        Burnville...
Jenny Lind...                     Shady Point...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 8.
 Interstate 540 between mile markers 1 and 14.

A tornado watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3524 9408 3489 9465 3498 9479 3531 9455
      3530 9450 3531 9448 3533 9450 3535 9448
      3537 9449 3538 9447 3537 9444 3538 9443
      3547 9444 3554 9439 3532 9408
TIME...MOT...LOC 2206Z 224DEG 43KT 3504 9462

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:09 PM CDTSpecial Weather StatementTSAPawnee51 min
Apr 13, 2:18 PM CDTSpecial Weather StatementTSAAdair27 min
Apr 13, 2:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee30 min
Apr 13, 2:38 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee52 min
Apr 13, 3:04 PM CDTSpecial Weather StatementTSAWashington41 min
Apr 13, 3:17 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Tulsa, Wagoner43 min
Apr 13, 3:34 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
Apr 13, 3:40 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah50 min
Apr 13, 3:49 PM CDTSevere Thunderstorm WarningTSANowata, Washington41 min
Apr 13, 3:50 PM CDTTornado WarningTSASequoyah25 min
Apr 13, 3:54 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner37 min
Apr 13, 4:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg34 min
Apr 13, 4:22 PM CDTSevere Thunderstorm WarningTSACraig, Nowata24 min
Apr 13, 4:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
Apr 13, 4:54 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 13, 5:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware33 min
Apr 13, 5:19 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 13, 5:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha40 min
Apr 13, 5:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha45 min
Apr 13, 6:10 PM CDTTornado WarningTSALeFlore16 min
Apr 13, 6:26 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha36 min
Apr 13, 6:44 PM CDTSpecial Weather StatementTSAPushmataha31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.